Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Small circular indent on thigh, diagnosed due to weight loss. Suggestion?

I have these small circular indents on my thigh, and they seem to be appearing everywhere, doctors say ots related to weight loss .. I lost some weight last year.. Is it because of that. No doctor has gave me a name for it though, and its really annoying because these small circular dents just keep appearing, even on my arms, neck and face. Please help. Thank you
Asked On : Fri, 15 Mar 2013
Answers:  1 Views:  105
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

You probably have tinea which is a dermatological condition that can be easily treated with medication. I would like you to see a dermatologist for the same. If your weight loss is not more than 10% of your original body weight you should not be concerned and it has got nothing to do with the skin condition. I hope this helps.

Take care and have a lovely day!
Answered: Sat, 13 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor